# SDR QXEA0201408

- Difficulty date: August 6, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,441 hours, 2,818 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plate
- Condition: Worn
- Location: Exhaust Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- AFT EXHAUST NOZZLE TRUNNION COVER PLATE HAS HOLE WORN THROUGH PLATE.  REPAIRED IAW HORIZON AIR EA 6-78-11.
